# SDR DALA2025010300060

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 739 hours, 95 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3431 CLASS 2 FAULT: PSCU(5MJ). CORRECTIVE ACTION: REPLACED PROX SWITCH PER A330 AMM 52-71. OK FOR SERVICE. (0735027)
